# SDR AALA20171211004

- Difficulty date: December 9, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 11,109 hours, 3,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT OPERATION TEST FAILED MESSAGE EMERGENCY POWER SUPPLY UNIT (11WL) EXIT LEFT. MAINTENANCE PERFORMED.
